带阻尼项的Duffing方程解的无界性
Unboundedness of Solutions of Duffing Equations with Damping Term
DOI: 10.12677/PM.2016.63019, PDF, HTML, XML, 下载: 3,138  浏览: 6,630  国家科技经费支持
作者: 陈甜甜*, 张沛文, 韩春瑞:中国海洋大学数学科学学院,山东 青岛
关键词: 无界解Duffing方程阻尼项Unbounded Solutions Duffing Equations Damping Term
摘要: 在比较容易验证的条件下,本文证明了带有阻尼项的Duffing方程xn+cx,+h(x)=p(t)xn+cx,=p(t)h(x)的所有解都是无界的。
Abstract: In this article, we prove the unboundedness of solutions for the Duffing equations with damping term xn+cx,+h(x)=p(t) and xn+cx,=p(t)h(x) under some easier testing conditions.
文章引用:陈甜甜, 张沛文, 韩春瑞. 带阻尼项的Duffing方程解的无界性[J]. 理论数学, 2016, 6(3): 127-133. http://dx.doi.org/10.12677/PM.2016.63019